I am taking 2mg diazepam as needed for anxiety. I can take up to three a day. I have noticed that my vision has been blurry and I am not sure if it is from the diazepam. I also wear contacts and have dry eyes so I'm not sure if that makes it worse.
I suggest you give your doctor a call before the weekend and get an answer with regards to your side effects as they are considered uncommon.
Double vision occurred at the start of treatment, but usually disappeared with continued use.
Uncommon (0.1% to 1%): Blurred vision, diplopia
Frequency not reported: Nystagmus, reversible visual disorders, visual disturbances
Common (1% to 10%): Ataxia, disrupted sensory perception, drowsiness, epileptic attacks, impaired motor ability, tremor
Uncommon (0.1% to 1%): Amnesia/anterograde amnesia, balance disorders, concentration difficulties, dizziness, dysarthria, headache, slurred speech, vertigo
Rare (0.01% to 0.1%): Decreased alertness, memory loss, syncope, unconsciousness
Frequency not reported: Abnormal taste, amnestic effects, hangover effect, hypersensitivity to physical/visual/auditory stimuli, oversedation, perceptual disturbances
- Diazepam Information for Consumers
- Diazepam Information for Healthcare Professionals (includes dosage details)
- Side Effects of Diazepam (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 23 Jan 2018 • 2 answers
Updated 20 Oct 2015 • 1 answer
Updated 21 Sep 2018 • 4 answers
Is it normal to have blurry vision after taking Lexapro? I'm on day 2 of my 10mg pills and my vision
Updated 22 Jan 2019 • 2 answers
Posted 18 days ago • 0 answers